# SDR 2008UALA03878

- Difficulty date: July 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 62,285 hours, 36,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58674
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING ESCAPE HATCH EXIT SIGN INOP.  *S/D*  FOUND INVERTER MODULE FAULTY.  REPLACED EXIT SIGN INVERTER MODULE, OPS CHECKED OK.  AC OK FOR SERVICE.
